# SDR IPXA2022031880259

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,163 hours, 12,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724207120300
- Part serial: NA
- Condition: Cracked
- Location: Rh Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300RH WING KRUEGER FLAP ZONE SUPPORT BRACKET (ANGLE) IS CRACKEDFABRICATED,REMOVED AND REPLACED ANGLE IAW SRM 57-41-11 AND SRM 51-31-00 TABLE 4
